# SDR IPXA2671908

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE ILLUMINATED AFTER T/O IN 1500 ON RETRACTION.  RAN CHECKLIST AND DIVERTED.  LANDED REF 30 & 30/ FLAPS 20 AT 174 KTS, HOT BRAKES AFTER LANDING AND ONE RT TIRE.  HAD TO USE ALTERNATE SYS TO RETRACT L/E OTBD FLAPS. VISUALLY INSP OTBD FLAP DRIVE SYS.  NO FAULTS FOUND.  NO BINDING NOTICED.  IAW TECH SUPPORT PERFORMED FIM 27-81-00-105 THRU SHEET 2, STEP 11. NO FAULTS OR DAMAGED NOTED.
